Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 44, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 12, 2006, 11:25 PM CST for Ozark County, Missouri. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 11:25 PM CST (05:25 UTC)
- Expired
- Mar 13, 2006, 12:30 AM CST
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Ozark County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 11:57 PM CST | HAIL 1.75 | 1 S Noble, MO | |
| Mar 12, 11:58 PM CST | HAIL 1.75 | 1 S Noble, MO | |
| Mar 13, 12:00 AM CST | HAIL 1.75 | Noble, MO | |
| Mar 13, 12:05 AM CST | FUNNEL CLOUD | Theodosia, MO | WALL CLOUD WITH ROTATION REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 8:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KSGF 130525 TORSGF MOC153-130630- /O.NEW.KSGF.TO.W.0044.060313T0525Z-060313T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1125 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... OZARK COUNTY IN MISSOURI. * UNTIL 1230 AM CST. * AT 1121 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF OMAHA...OR 8 MILES SOUTHEAST OF BRANSON...AND MOVING EAST AT 55 MPH. * THIS TORNADIC STORM WILL BE... NEAR GAINESVILLE BY 1205 AM CST. THE TOWNS OF LONG RUN...THEODOSIA...SUNDOWN...ISABELLA...WILLHOIT... HARDENVILLE...ZANONI...TECUMSEH AND SYCAMORE ARE ALSO IN THE PATH OF THIS TORNADIC STORM. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3680 9277 3650 9277 3657 9211 3680 9212 $$ IZZI / CRAMER
4 follow-up statements
000 WWUS53 KSGF 130545 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1145 PM CST SUN MAR 12 2006 MOC153-130630- /O.CON.KSGF.TO.W.0044.000000T0000Z-060313T0630Z/ OZARK MO- 1145 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR OZARK COUNTY UNTIL 1230 AM CST... AT 1143 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS STORM WAS LOCATED 12 MILES NORTHEAST OF DIAMOND CITY...OR 17 MILES EAST OF FORSYTH...AND MOVING EAST AT 50 MPH. THIS DANGEROUS STORM WILL BE... 6 MILES NORTH OF GAINESVILLE BY 1205 AM CST. THE TORNADIC CIRCULATION IS CROSSING INTO OZARK COUNTY AT THIS TIME. THE TOWNS OF LONG RUN...THEODOSIA...SUNDOWN...THORNFIELD... ISABELLA...NOBLE...WILLHOIT...BRIXEY...ZANONI AND SYCAMORE ARE ALSO IN THE PATH OF THIS TORNADO. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3680 9277 3650 9277 3657 9211 3680 9212 $$ IZZI / CRAMER
000 WWUS53 KSGF 130557 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1158 PM CST SUN MAR 12 2006 MOC153-130630- /O.CON.KSGF.TO.W.0044.000000T0000Z-060313T0630Z/ OZARK MO- 1158 PM CST SUN MAR 12 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR OZARK COUNTY UNTIL 1230 AM CST... AT 1156 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS STORM WAS LOCATED 14 MILES WEST OF GAINESVILLE...OR 19 MILES SOUTH OF AVA...AND MOVING EAST AT 45 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN OZARK COUNTY...INCLUDING THE TOWNS OF THORNFIELD...NOBLE...WILLHOIT... BRIXEY...ROCKBRIDGE...ZANONI...SYCAMORE AND DORA. THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER NOW LAT...LON 3681 9270 3659 9274 3662 9213 3680 9212 $$ IZZI
000 WWUS53 KSGF 130615 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1214 AM CST MON MAR 13 2006 MOC153-130630- /O.CON.KSGF.TO.W.0044.000000T0000Z-060313T0630Z/ OZARK MO- 1214 AM CST MON MAR 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR OZARK COUNTY UNTIL 1230 AM CST... AT 1213 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTH OF GAINESVILLE...OR 20 MILES SOUTHEAST OF AVA...AND MOVING EAST AT 50 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN OZARK COUNTY...INCLUDING THE TOWNS OF BRIXEY...ROCKBRIDGE...ZANONI... SYCAMORE AND DORA. TRAINED WEATHER SPOTTERS ARE REPORTING A WALL CLOUD WITH THIS STORM...A TORNADO COULD FORM AT ANY TIME. GET IN YOUR TORNADO SHELTER NOW IF YOU LIVE IN NORTHEAST OZARK COUNTY. LAT...LON 3680 9253 3667 9248 3664 9213 3679 9212 $$ IZZI
000 WWUS53 KSGF 130632 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 AM CST MON MAR 13 2006 MOC153-130642- /O.EXP.KSGF.TO.W.0044.000000T0000Z-060313T0630Z/ OZARK MO- 1232 AM CST MON MAR 13 2006 ...THE TORNADO WARNING FOR OZARK COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 1231 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3680 9253 3667 9248 3664 9213 3679 9212 $$ IZZI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 8:45 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 12, 8:45 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 845 PM CST SUN MAR 12 2006 .UPDATE... THUNDERSTORMS ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI ARE BECOMING MORE ORGANIZED IN TERMS OF ROTATION AND SEVERITY. LATEST RUC INFORMATION CONTINUES TO SHOW AN OVERALL INCREASE OF 0-1KM HELICITY IN SOUTHWEST MISSOURI SINCE 7 PM...WITH A SUBSTANTIAL INCREASE IN SHEAR AND TORNADIC PARAMETERS IN THE SAME AREAS. EXPECT THE STORMS IN FAR WESTERN MISSOURI AND NORTHEAST OKLAHOMA TO CONTINUE THEIR INTENSITY IN THE NEXT HOUR OR TWO AND MAY BECOME TORNADIC IF CONDITIONS WARRANT. JLT && .DISCUSSION... PREVIOUS DISCUSSION AT 330 PM VERY DEFINED CONVERGENT ZONE SEEN IN METAR OBSERVATIONS ACROSS EASTERN KANSAS. DEWPOINTS AHEAD OF THE DRY LINE IN THE 60S OVER SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. BEHIND THE DRY LINE...DEWPOINTS ARE IN THE TEENS. THIS WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT FOR US THIS AFTERNOON AND EARLY EVENING. EXTRAPOLATION OF THE LINE PUTS IT OVER SPRINGFIELD BY 01Z. 18Z SGF SOUNDING SHOWING A LOADED GUN PROFILE...CAPE VALUES OF 2164 J/KG...WBZ AT 8850 FEET AND -5.8 LIS. GETTING REPORTS OF TORNADOS AND LARGE HAIL FROM STORMS IN KANSAS AND NORTHERN MISSOURI AND THEY ARE HEADED THIS WAY. GFS MOVES THE 850MB LOW THROUGH NORTHEASTERN MISSOURI BY 12Z MONDAY. AHEAD OF THE LOW...925MB WINDS UP TO 50KTS COVER THE ENTIRE SOUTHERN PART OF THE STATE. WE ARE GOING TO SEE SEVERE WEATHER PROGRESSING THROUGH THE NIGHT. SPC FORECASTING SQUALL LINE DEVELOPMENT OVERNIGHT AS WELL AND HAVE THE TORNADO WATCH OUT THROUGH 10 PM THIS EVENING. WOULD NOT BE SURPRISED TO SEE THAT EXTENDED. ONCE THE LOW MOVES EAST...850MB TEMPS DROP FROM 14C TODAY TO -4C TOMORROW AFTERNOON. TEMPERATURES SHOULD BECOME MORE SEASONAL MONDAY AND TUESDAY WITH TEMPERATURE IN THE MID 50S FOR HIGHS. DID NOT MESS TOO MUCH WITH PREVIOUS FORECAST. DID INTRODUCE CHANCE THUNDERSTORMS TO THE FORECAST FOR THURSDAY AS A SHORTWAVE MOVES THROUGH NORTHERN MISSOURI DURING THE DAY. OTHERWISE...JUST FOCUSED ON THE SHORT TERM. GCC && .AVIATION... 00Z TAFS...DRY LINE STILL HANGING TOUGH OVER EASTERN KANSAS. LATEST SOUNDING SHOWING THE SUBSIDENCE INVERSION STARTING TO BREAK DOWN. SO CONVECTION SHOULD BEGIN ACROSS SOUTHERN MISSOURI SHORTLY. STILL LOOKS LIKE THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS COLD FRONT DOES NOT MAKE ITS WAY THROUGH UNTIL 12Z TOMORROW. GCC && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 12, 6:25 PM CST, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 625 PM CST SUN MAR 12 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 625 PM CST SUN MAR 12 2006 ...SEVERE WEATHER POSSIBLE THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF BASEBALLS. DAMAGING WINDS IN EXCESS OF 80 MPH. TORNADOES...A FEW POTENTIALLY VIOLENT AND LONG LIVED. LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH THE EVENING. THE HIGHEST THREAT AREA WILL BE WEST OF A LINE FROM JOPLIN TO NEVADA EARLY THROUGH 9 PM THIS EVENING. SPREADING EASTWARD OVER CENTRAL MISSOURI FROM BRANSON TO OSAGE BEACH AROUND MIDNIGHT. THEN OVER SOUTHEASTERN AND EASTERN MISSOURI AROUND 3 AM. DISCUSSION: THUNDERSTORMS WILL BE FOCUSED ALONG A WARM FRONT OVER NORTHERN MISSOURI AND ALONG A DRY LINE SITUATED OVER EASTERN KANSAS. CURRENTLY...THE DRY LINE IS LOCATED IN EASTERN KANSAS FROM TOPEKA SOUTH TO CENTRAL OKLAHOMA. SEVERE THUNDERSTORMS ARE FORMING ALONG THIS LINE AND THE LINE WILL SLOWLY MOVE EAST OVERNIGHT. SQUALL LINES ARE EXPECTED TO FORM OVER NIGHT AND THE ASSOCIATED THUNDERSTORMS WILL PRODUCE LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND HAS THE POSSIBILITY OF PRODUCING SOME VIOLENT TORNADOES. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. PLEASE REVIEW SEVERE WEATHER SAFETY RULES AND MONITOR LOCAL MEDIA AND NOAA WEATHER RADIO FOR WATCHES AND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE STATE THURSDAY FOR AN INCREASED THREAT OF THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GCC
In the hours before
Local storm report, Mar 12, 11:02 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 6 SW SPRINGFIELD 37.13N 93.36W
03/12/2006 E1.75 INCH GREENE MO TRAINED SPOTTER
GOLF BALL HAIL REPORTED AT CHESTNUT AND WEST BYPASS.
&&
JAS/JGLocal storm report, Mar 12, 11:09 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL GRAVOIS MILLS 38.31N 92.83W
03/12/2006 E1.75 INCH MORGAN MO AMATEUR RADIO
GOLF BALL HAIL
&&
JAS/JGLocal storm report, Mar 12, 11:13 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TORNADO NIXA 37.04N 93.29W
03/12/2006 CHRISTIAN MO AMATEUR RADIO
DEBRIS REPORTED IN NIXA ALONG HIGHWAY 160 AND AA. DEBRIS
INCLUDES INSULATION AND BOARDS.
&&
JAS/JGLocal storm report, Mar 12, 11:15 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL BAXTER SPRINGS 37.02N 94.74W
03/12/2006 E1.00 INCH CHEROKEE KS PUBLIC
&&
JAS/JGLocal storm report, Mar 12, 11:22 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM TORNADO SUNRISE BEACH 38.18N 92.78W
03/12/2006 CAMDEN MO COUNTY OFFICIAL
POSSIBLE TORNADO ON THE GROUND NEAR SUNRISE BEACH.
&&
GAGANLocal storm report, Mar 12, 11:23 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL SPRINGFIELD 37.20N 93.29W
03/12/2006 M1.75 INCH GREENE MO AMATEUR RADIO
GOLFBALL HAIL COVERING THE GROUND IN DOWNTOWN
SPRINGFIELD.
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Mar 12, 8:43 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 62 min |
| Mar 12, 8:48 PM CST | Tornado Warning | SGF | Cedar, Vernon | 40 min |
| Mar 12, 8:51 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 39 min |
| Mar 12, 8:53 PM CST | Tornado Warning | SGF | Barton | 44 min |
| Mar 12, 9:01 PM CST | Tornado Warning | SGF | McDonald, Newton | 55 min |
| Mar 12, 9:02 PM CST | Tornado Warning | SGF | St. Clair | 51 min |
| Mar 12, 9:20 PM CST | Tornado Warning | SGF | Dade | 37 min |
| Mar 12, 9:22 PM CST | Tornado Warning | SGF | Benton, Hickory | 53 min |
| Mar 12, 9:27 PM CST | Severe Thunderstorm Warning | SGF | Cedar | 48 min |
| Mar 12, 9:35 PM CST | Tornado Warning | SGF | Cedar | 34 min |
| Mar 12, 9:36 PM CST | Tornado Warning | SGF | Barry, Lawrence | 54 min |
| Mar 12, 9:46 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 44 min |
| Mar 12, 9:51 PM CST | Tornado Warning | SGF | Polk | 30 min |
| Mar 12, 9:57 PM CST | Tornado Warning | SGF | Camden | 63 min |
| Mar 12, 9:59 PM CST | Tornado Warning | SGF | Christian, Greene, Stone | 65 min |
| Mar 12, 10:08 PM CST | Tornado Warning | SGF | Hickory | 44 min |
| Mar 12, 10:09 PM CST | Tornado Warning | SGF | Morgan | 66 min |
| Mar 12, 10:12 PM CST | Severe Thunderstorm Warning | SGF | Barry | 63 min |
| Mar 12, 10:22 PM CST | Severe Thunderstorm Warning | SGF | Vernon | 38 min |
| Mar 12, 10:30 PM CST | Tornado Warning | SGF | Miller | 27 min |
| Mar 12, 10:37 PM CST | Tornado Warning | SGF | Barry, Stone | 39 min |
| Mar 12, 10:39 PM CST | Tornado Warning | SGF | Webster | 66 min |
| Mar 12, 10:43 PM CST | Tornado Warning | SGF | Benton | 15 min |
| Mar 12, 10:46 PM CST | Tornado Warning | SGF | St. Clair | 29 min |
| Mar 12, 10:53 PM CST | Tornado Warning | SGF | Taney | 67 min |
| Mar 12, 11:00 PM CST | Tornado Warning | SGF | Morgan | 60 min |
| Mar 12, 11:07 PM CST | Tornado Warning | SGF | Wright | 48 min |
| Mar 12, 11:13 PM CST | Severe Thunderstorm Warning | SGF | Jasper, Newton | 32 min |
| Mar 12, 11:13 PM CST | Tornado Warning | SGF | Miller | 22 min |
| Mar 12, 11:15 PM CST | Severe Thunderstorm Warning | SGF | Benton | 30 min |
| Mar 12, 11:30 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 30 min |
| Mar 12, 11:36 PM CST | Tornado Warning | SGF | Laclede, Texas | 40 min |
| Mar 12, 11:40 PM CST | Tornado Warning | SGF | Morgan | 35 min |
| Mar 12, 11:43 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 49 min |
| Mar 12, 11:45 PM CST | Severe Thunderstorm Warning | SGF | Polk | 60 min |
| Mar 12, 11:49 PM CST | Tornado Warning | SGF | Pulaski | 28 min |
| Mar 12, 11:52 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 53 min |
| Mar 12, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Benton | 50 min |
| Mar 12, 11:59 PM CST | Tornado Warning | SGF | Hickory | 28 min |
| Mar 13, 12:00 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 45 min |
| Mar 13, 12:04 AM CST | Tornado Warning | SGF | Dallas | 20 min |
| Mar 13, 12:05 AM CST | Tornado Warning | SGF | Dent | 38 min |
| Mar 13, 12:06 AM CST | Tornado Warning | SGF | Benton | 20 min |
| Mar 13, 12:08 AM CST | Tornado Warning | SGF | Phelps | 37 min |
| Mar 13, 12:11 AM CST | Tornado Warning | SGF | Douglas, Howell | 64 min |
| Mar 13, 12:15 AM CST | Severe Thunderstorm Warning | SGF | Camden | 60 min |
| Mar 13, 12:16 AM CST | Severe Thunderstorm Warning | SGF | Greene | 74 min |
| Mar 13, 12:19 AM CST | Tornado Warning | SGF | Greene | 49 min |
| Mar 13, 12:20 AM CST | Tornado Warning | SGF | Camden | 29 min |
| Mar 13, 12:41 AM CST | Tornado Warning | SGF | Oregon, Shannon | 64 min |
| Mar 13, 12:42 AM CST | Tornado Warning | SGF | Miller | 28 min |
| Mar 13, 12:46 AM CST | Tornado Warning | SGF | Webster | 39 min |
| Mar 13, 12:52 AM CST | Tornado Warning | SGF | Maries | 42 min |
| Mar 13, 1:22 AM CST | Severe Thunderstorm Warning | SGF | Wright | 53 min |
| Mar 13, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Texas | 46 min |
| Mar 13, 2:07 AM CST | Severe Thunderstorm Warning | SGF | Dent | 39 min |
| Mar 13, 2:09 AM CST | Tornado Warning | SGF | Ozark | 39 min |
| Mar 13, 2:11 AM CST | Severe Thunderstorm Warning | SGF | Texas | 34 min |
| Mar 13, 3:00 AM CST | Severe Thunderstorm Warning | SGF | Howell | 45 min |
| Mar 13, 3:25 AM CST | Severe Thunderstorm Warning | SGF | Oregon | 65 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.